Unisom - Nighttime Sleep-Aid SleepGels - 8 CP

Unisom

Unisom - Nighttime Sleep-Aid SleepGels - 8 CP

 (0)

Unisom

  • Regular Price: $4.75
  • $3.80

+ -

Active Ingredients

Each Softgel: Diphenhydramine HCI 50 mg

Inactive Ingredients

Blue 1; Gelatin; Glycerin; Polyethylene Glycol; Polyvinyl Acetate Phthalate; Propylene Glycol; Sorbitol; Titanium Dioxide; Water

Uses

For relief of occasional sleeplessness. Non-habit forming. #1 pharmacist recommended brand.* One softgel per dose. Child-resistant packaging. *Pharmacy Times - 2016 OTC survey.

Directions

Adults and children 12 years of age and over: 1 softgel (50 mg) at bedtime if needed, or as directed by a doctor.

Purpose

Nighttime Sleep-Aid

 

Customer reviews

There are no reviews yet

 

We Also Recommend